| Model Number |
PLY-G02-020-APL |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an overstitch suture was used during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6)2026.During the procedure, it was observed the anchor was bent.The procedure was completed with a new overstitch suture.There was no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6
device code a040609 is being used to capture the reportable event of anchor bent.